# SDR 96ZZZX5575

- Difficulty date: October 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181GA
- Make and model: Beech 1900C
- Aircraft serial: UB24
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Part number: 327
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLL/MCO - FLT 420 - PILOT REPORT:  RIGHT LANDING GEAR LIGHT INOPERATIVE.  DECLARED AN EMERGENCY.  AIRCRAFT LANDED WITHOUT INCIDENT.  CORRECTIVE:  REPLACE RIGHT LANDING GEAR LAMP.  PRESS-TO-TEST SATISFACTORILY.
